Communications in Mathematical Physics

On a pathology in indefinite metric inner product space

Huzihiro Araki

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 85, Number 1 (1982), 121-128.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921343

Mathematical Reviews number (MathSciNet)
MR0667771

Zentralblatt MATH identifier
0505.47028

Subjects
Primary: 81E05
Secondary: 47B50: Operators on spaces with an indefinite metric [See also 46C50]

Citation

Araki, Huzihiro. On a pathology in indefinite metric inner product space. Comm. Math. Phys. 85 (1982), no. 1, 121--128. https://projecteuclid.org/euclid.cmp/1103921343


Export citation